# SDR R61A201506170486

- Difficulty date: June 17, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 28,280 hours, 21,107 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17086139005
- Condition: Corroded
- Location: Frm 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FRAME 88, STRINGERS 27-28 ARE CORRODED.  MAINTENANCE R & R THE FRAME IAW SRM 51-40-02, 51-23-04, 51-23-07, AND 51-41-01.
